# SDR SWI2025F00572

- Difficulty date: February 14, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED AT FWD PRESSURE BULKHEAD ANGLE AT FS693 BTWN STRG 25R-26L (MARKED)   (C-CHECK RO 04/26/2025)REMOVED AND REPLACED WITH NEW LOWER MACHINED FRAME FS 693 PER ISE-STR-25-015-REV.-A DATED 03/02/25, DWG SH690-35880 REV M, DWG SH690-35882 REV B, CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
